# SDR REXA2022101200856

- Difficulty date: September 18, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450743
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SEAT TRACK AT F.S. 1000.00^ LBL 9.00 IS CORRODED.  REMOVED OLD TRACK AND INSTALLED NEW SERVICEABLE SEAT/FLOOR TRACK (P/N: BA670-45074-3) @ FS.1000 LBL9.0 & INSTALLED NEW SERVICEABLE LAV MOUNT/TRACK FITTING ASSY (P/N: CDSP1900-509) ONTO SEAT TRACK IAW CRJ900 AMM 53-00-49-400-802(A02) AND AMM 20-21-00-910-801(A01) COMPLIED WITH PRIMER^PAINT AND CIC IAW BOBMARDIER MODSUM NUMBER IS67053000195 REV -A
